# SDR SWIA202157847

- Difficulty date: February 20, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB GROUND SPOILER MID AND IB HINGE NUTS ARE CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED HARDWARE ON L/H IB MIDDLE AND INBOARD HINGE LOCATIONS IAW CRJ-200 AMM 27-65-01-400-801. SEE CAMP # 22338118 FOR OP'S CHECKS AND OPERATIONAL CHECKS. CAL. TOOLS USED WACT204628, TORQUE WRENCH, CAL. DUE DATE 10-21.
